Alert archive / Pennsylvania / Areal Flood Warnings in 2020
Areal Flood Warning 1, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Jan 25, 2020, 10:32 AM EST for Chester County, Delaware County, Pennsylvania; New Castle County, Delaware. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 25, 2020, 10:32 AM EST (15:32 UTC)
- Expired
- Jan 25, 2020, 3:00 PM EST
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties New Castle County, DE, Chester County, PA, Delaware County, PA
The radar
The Dover AFB radar (KDOX), 106 km from the middle of the area, began a volume at 15:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 25, 10:40 AM EST | FLOOD | 1 N Glasgow, DE | WATER ON ROADWAY, FOUR SEASONS PARKWAY AT COLLEGE AVENUE. |
| Jan 25, 12:14 PM EST | FLOOD | Dobbinsville, DE | DE 9 CLOSED IN DOBBINSVILLE DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 3.5 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 807 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
230
WGUS41 KPHI 251532
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
1032 AM EST Sat Jan 25 2020
DEC003-PAC029-045-251830-
/O.NEW.KPHI.FA.W.0001.200125T1532Z-200125T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle DE-Chester PA-Delaware PA-
1032 AM EST Sat Jan 25 2020
The National Weather Service in Mount Holly NJ has issued a
* Flood Warning for Small Streams in...
Northwestern New Castle County in northern Delaware...
South central Chester County in southeastern Pennsylvania...
Western Delaware County in southeastern Pennsylvania...
* Until 130 PM EST.
* At 1031 AM EST, Doppler radar and automated rain gauges indicated
that heavy rain was falling over the area. The heavy rain will
cause flooding. Up to two to three inches of rain have already
fallen.
* Some locations that could experience flooding include...
Wilmington, Newark, Elsmere, Kennett Square, New Castle, West
Grove, Newport, Greenville, Stanton, North Star, Glasgow, Bear,
Talleyville, Wilmington Manor, Ladenberg, Pike Creek, Kemblesville,
Hockessin, Ashland and Avondale.
This includes Interstate 95 in Delaware between mile markers 1 and
17.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
&&
LAT...LON 3983 7586 3987 7580 3988 7571 3987 7556
3976 7552 3967 7552 3960 7564 3958 7578
3972 7579 3972 7583
$$
Davis4 follow-up statements
063
WGUS81 KPHI 251611
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
1111 AM EST Sat Jan 25 2020
DEC003-PAC029-045-251830-
/O.CON.KPHI.FA.W.0001.000000T0000Z-200125T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle DE-Chester PA-Delaware PA-
1111 AM EST Sat Jan 25 2020
...A FLOOD WARNING FOR SMALL STREAMS REMAINS IN EFFECT UNTIL 130 PM
EST FOR NORTHWESTERN NEW CASTLE...SOUTH CENTRAL CHESTER AND WESTERN
DELAWARE COUNTIES...
At 1103 AM EST, Doppler radar and automated rain gauges indicated an
area of very heavy rainfall across the warned area. Up to three
inches of rain have already fallen. Some of the current river gauge
are 11.18 feet at Coochs Bridge along the Christina River and 12.26
feet in Newark, DE along the White Clay Creek.
Some locations that could experience flooding include...
Wilmington, Newark, Elsmere, Kennett Square, New Castle, West Grove,
Newport, Greenville, Stanton, North Star, Glasgow, Bear, Talleyville,
Wilmington Manor, Ladenberg, Pike Creek, Kemblesville, Hockessin,
Ashland and Avondale.
This includes Interstate 95 in Delaware between mile markers 1 and
17.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
&&
LAT...LON 3983 7586 3987 7580 3988 7571 3987 7556
3976 7552 3967 7552 3960 7564 3958 7578
3972 7579 3972 7583
$$
Davis578
WGUS81 KPHI 251756
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
1256 PM EST Sat Jan 25 2020
DEC003-PAC029-045-251830-
/O.CON.KPHI.FA.W.0001.000000T0000Z-200125T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle DE-Chester PA-Delaware PA-
1256 PM EST Sat Jan 25 2020
...A FLOOD WARNING FOR SMALL STREAMS REMAINS IN EFFECT UNTIL 130 PM
EST FOR NORTHWESTERN NEW CASTLE...SOUTH CENTRAL CHESTER AND WESTERN
DELAWARE COUNTIES...
At 1249 PM EST, Doppler radar and automated rain gauges indicated an
area of very heavy rainfall from two to three inches occurred across
the warned area this morning. Some of the river gauges read 12.22
feet at Coochs Bridge along the Christina River and 12.43 feet at
Newark along the White Clay Creek. River levels should crest and
begin to lower within the next hour.
Some locations that could experience flooding include...
Wilmington, Newark, Elsmere, Kennett Square, New Castle, West Grove,
Newport, Greenville, Stanton, North Star, Glasgow, Bear, Talleyville,
Wilmington Manor, Ladenberg, Pike Creek, Kemblesville, Hockessin,
Ashland and Avondale.
This includes Interstate 95 in Delaware between mile markers 1 and
17.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
&&
LAT...LON 3983 7586 3987 7580 3988 7571 3987 7556
3976 7552 3967 7552 3960 7564 3958 7578
3972 7579 3972 7583
$$
Davis223
WGUS41 KPHI 251815
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
115 PM EST Sat Jan 25 2020
DEC003-PAC029-045-252000-
/O.EXT.KPHI.FA.W.0001.000000T0000Z-200125T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle DE-Chester PA-Delaware PA-
115 PM EST Sat Jan 25 2020
The National Weather Service in Mount Holly NJ has extended the
* Flood Warning for Small Streams in...
Northwestern New Castle County in northern Delaware...
South central Chester County in southeastern Pennsylvania...
Western Delaware County in southeastern Pennsylvania...
* Until 300 PM EST.
* At 113 PM EST, Doppler radar and automated rain gauges indicated
that heavy from two to three inches of rain fell over the area
this morning. The heavy rain will continue to cause flooding. Some
of the river gauges read 12.22 feet at Coochs Bridge along the
Christina River and 12.43 feet at Newark along the White Clay
Creek. River levels should crest and begin to lower within the
next hour.
* Some locations that could experience flooding include...
Wilmington, Newark, Elsmere, Kennett Square, New Castle, West
Grove, Newport, Greenville, Stanton, North Star, Glasgow, Bear,
Talleyville, Wilmington Manor, Ladenberg, Pike Creek, Kemblesville,
Hockessin, Ashland and Avondale.
This includes Interstate 95 in Delaware between mile markers 1 and
17.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3983 7586 3987 7580 3988 7571 3987 7556
3976 7552 3967 7552 3960 7564 3958 7578
3972 7579 3972 7583
$$
Davis015
WGUS81 KPHI 252004
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
304 PM EST Sat Jan 25 2020
DEC003-PAC029-045-252012-
/O.EXP.KPHI.FA.W.0001.000000T0000Z-200125T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle DE-Chester PA-Delaware PA-
304 PM EST Sat Jan 25 2020
...THE FLOOD WARNING FOR SMALL STREAMS HAS EXPIRED FOR NORTHWESTERN
NEW CASTLE...SOUTH CENTRAL CHESTER AND WESTERN DELAWARE COUNTIES...
The heavy rain has ended and waters are beginning to recede. A new
Flood Warning FLW #007 is now in effect for the same area.
LAT...LON 3983 7586 3987 7580 3988 7571 3987 7556
3976 7552 3967 7552 3960 7564 3958 7578
3972 7579 3972 7583
$$
DavisWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jan 25, 9:44 AM EST, 48 minutes earlier.
Area forecast discussion, Jan 25, 9:44 AM EST, 48 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
944 AM EST Sat Jan 25 2020
.SYNOPSIS...
Low pressure and an associated cold front will cross the Middle
Altantic region today. The low will further deepen as it moves across
New England tonight and into Sunday. High pressure will then begin
to build across the area early next week. A weak low will pass well
south of the area Tuesday. The next storm will affect the area
towards the end of the week and into early next weekend.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
The storm system we have been tracking for several days is now
arriving. Stepping back to the synoptic level, it is an impressive
picture early this morning over the eastern third of the US. A
parent area of low pressure has tracked into the Great Lakes and is
now occluded. A classic comma shaped cloud pattern is present around
it, with high clouds seen on satellite extending from the Great
Lakes all the way down to off the coast of Florida. The strength of
the low level jet is evident from the cloud pattern, and indeed
850mb winds in that band of cold cloud tops are 55-70kts. Intense
FGEN forcing is being analyzed within that band. It's interesting to
note that the strong forcing associated with this axis of clouds and
heavy precip may be a big part of the reason why the forecast has
trended warmer (more on that below). Low level forcing is likely
proving too strong for coastal low pressure to establish itself at
our latitude. That combined with the fact that the parent surface
low and its accompanying upper low have tracked well northwest of
prior projections have led to the substantially warmer solution that
is now playing out. A great case study of synoptic meteorology.
In terms of our sensible weather, the overall philosophy remains the
same, but with a few tweaks to the details. As mentioned above, the
trend with this system continues to be warmer. Nearly all areas in
the CWA are safely above freezing and do not appear poised to drop
below it. The only exceptions are in parts of Carbon, Monroe, and
Sussex Counties, where some areas have dipped below freezing or
appear that they may do so. This is mainly in the higher terrain.
Because of this, have dropped the Winter Weather Advisory for
Lehigh, Northampton, Warren, and Morris Counties, but maintained it
for those other three counties. Again, the trends are for lower
impacts in terms of icing with amounts likely to be under a tenth of
an inch in most of the advisory area. It is possible the latest
forecast is still too high overall on icing, but given some areas
such as MPO are already below freezing it should not be a total
shutout in terms of ice accretion in the higher terrain.
The bigger story today will be the rain. Very anomalous moisture
fetch with this system and definitely some sub-tropical connections
with that fetch. PWATs surge to 1-1.25 inches as this band of
moisture moves through, within striking distance of the record
maximums for this time of year based on SPC sounding climatology.
Negative tilt of the upper trough associated with this storm is
helping to drive a more north-south orientation to the rain axis,
which will mean most areas see a solid 3-5 hours of bona fide
moderate to heavy rain. Good agreement in the hi res guidance for a
general 1-1.5 inches of rain but potentially 1.5-2 inches along and
west of the Fall Line over eastern PA. Given most of the rain will
come in just a few hours, there could be some poor drainage and
small stream flooding today, but recent dryness and lack of snow
cover will temper that risk. Respectable rises are likely on many of
the main stem rivers as well, but they should stay below flood
stage.
A period of gusty winds is possible as the heavier rain moves
through, but the low levels are quite stable so not thinking the
strong winds aloft are going to mix down very well. The risk of
thunder is looking quite low (I have removed mention of it from the
forecast), so while an isolated rumble is possible there does not
appear to be enough elevated instability to produce the sort of
robust convection which could help drag down some of those winds.
Still, some brief 30-40mph gusts are possible. Highs soaring into
the upper 40s and low to mid 50s for most areas today despite the
clouds and rain, as there is a strong push of low level warm air
associated with this storm.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
Tonight... While a spotty rain or snow shower will be possible
across the far north on developing westerly flow, the vast majority
of tonight will be dry as today's storm pulls away to the north.
Cooler air will start to bleed into the region, but only gradually
as lows will only drop into the low 30s for most.
Sunday... Westerly flow continues on Sunday as both surface and
upper level areas of low pressure move further north. Should be a
mainly dry day but probably plenty of stratocumulus especially to
the northwest with steep low level lapse rates. A sprinkle or flurry
is possible across the Poconos and northern NJ. Otherwise, Sunday
looks like a rather nice day. Despite the westerly flow there is no
cold air to the northwest to tap into (a common theme this winter)
so highs will end up mostly a few degrees above average: upper 30s
and low 40s to the north with mid to upper 40s further south. The
pressure gradient behind the departing low is not strong, and wind
gusts Sunday should only reach 20-25mph.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
The long term forecast was not edited overnight due to focus on near
term concerns. Looks to be a mainly quiet and high pressure
dominated week until perhaps the very end of the week or next
weekend, but very low confidence on any potential storminess for
that period. The previous long term discussion is included
below.
Fairly quiet weather expected as low pressure continues to move away
over Atlantic Canada while high pressure will gradually build down
from the north and west with time. This will keep the region
predominately in a dry W/NW flow through most of next week. Most
days should feature a good deal of sunshine though some shortwaves
riding through the upper level flow will bring some cloudier periods
from time to time. Temperatures look to generally be near to a
little above late January averages. Early indications are that the
next storm system could impact the area next weekend but it's too
early to forecast any specifics with this system.
&&
.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Today...Lowering CIGS then VSBYS with rain, heavy at times, and fog
developing across the region. Rains arrive first KRDG-KILG before
spreading NE across the rest of the Delaware Valley, Lehigh Valley
and srn NJ. Rains and IFR/LIFR persist into the afternoon before
improvement arrives from the SW late afternoon. A return to VFR
possible before sunset for SW/W terminals. Winds will be mostly SE/E
much of the first half of today, then switch to W/SW late this
afternoon. LLWS that was included earlier will remain with a strong
low level jet expected across the area.
Tonight...The improvement back to VFR and end of the steady precip
will continue to move NE across the area this evening. VFR is
expected overnight as drier air arrives. Winds will remain W or NW
at 5 to 20 knots.
Outlook...
Sunday-Tuesday...Mainly VFR, though cigs could occasionally be
MVFR at times due to stratus. Winds remain mainly west to
northwest and may gust 15-20 knots at times through Tuesday.
-Moderate confidence.
Wednesday...Mainly VFR with NW winds 5-10 knots.
&&
.MARINE...
A Small Craft Advisory is now in effect on all waters, with winds
and seas both steadily increasing. For the ocean waters, seas are
already in excess of 5 ft and will run 6 to 9 ft through tonight.
Seas should linger around 5 ft through the day Sunday, so the SCA
was extended through Sunday afternoon. East-southeasterly winds
could gust to 30 kt today. There is the potential for a couple of
isolated gale force gusts, but not expecting them to be widespread
or long lasting enough to warrant a Gale Warning. For the Delaware
Bay, the SCA will expire at noon today as winds diminish. Sub-SCA
conditions should continue through Sunday on the Bay, though
westerly winds on Sunday could gust to 20 kt.
Outlook...
Sunday night...Winds and waves are likely to remain above advisory
levels into the evening before diminishing overnight.
Monday-Wednesday...Winds and waves should remain mainly below
advisory levels through this period though winds could occasionally
gust to near or just over 20 knots at times.
&&
.TIDES/COASTAL FLOODING...
The Coastal Flood Advisory has been cancelled for New Castle and
Salem counties this morning as Reedy Point will likely fall
short of minor flooding. The rest of the advisory remains
unchanged. However, Perth Amboy, Sandy Hook, and Manasquan have
all crested and are almost all below minor flood stage. This
means that further cancellation of the advisory appears likely
here soon. Towards the Delaware Bay, a solid advisory flooding
event appears to be taking place as Bowers Beach is now around
7.10 ft. The Chesapeake Bay will not experience any flooding
however.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Winter Weather Advisory until noon EST today for PAZ054-055.
NJ...Coastal Flood Advisory until noon EST today for NJZ012>014-
020>027.
Winter Weather Advisory until noon EST today for NJZ001.
DE...Coastal Flood Advisory until noon EST today for DEZ002>004.
MD...None.
MARINE...Small Craft Advisory until 6 PM EST Sunday for ANZ450>455.
Small Craft Advisory until noon EST today for ANZ430-431.
&&
Synopsis...O'Hara
Near Term...O'Brien
Short Term...O'Brien
Long Term...Fitzsimmons/O'Brien
Aviation...O'Brien/O'Hara
Marine...Haines/O'Brien/O'Hara
Tides/Coastal Flooding...HainesHazardous weather outlook, Jan 25, 9:36 AM EST, 56 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 936 AM EST Sat Jan 25 2020 DEZ001-MDZ008-012-015-019-020-NJZ007>010-015>019-PAZ060>062-070-071- 101>106-261445- New Castle-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Warren-Morris- Hunterdon-Somerset-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Berks-Lehigh-Northampton-Delaware- Philadelphia-Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 936 AM EST Sat Jan 25 2020 This Hazardous Weather Outlook is for northern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NJZ001-PAZ054-055-261445- Sussex-Carbon-Monroe- 936 AM EST Sat Jan 25 2020 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST TODAY... This Hazardous Weather Outlook is for northern New Jersey and northeast Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. DEZ002>004-NJZ012>014-020>027-261445- Kent-Inland Sussex-Delaware Beaches-Middlesex-Western Monmouth- Eastern Monmouth-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington- 936 AM EST Sat Jan 25 2020 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL NOON EST TODAY... This Hazardous Weather Outlook is for central Delaware, southern Delaware, central New Jersey, northern New Jersey and southern New Jersey. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ450>455-261445- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 936 AM EST Sat Jan 25 2020 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-261445- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 936 AM EST Sat Jan 25 2020 This Hazardous Weather Outlook is for Delaware Bay Waters. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jan 25, 9:17 AM EST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
917 AM EST SAT JAN 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FREEZING RAIN POCONO MOUNTAINS MUNICI 41.14N 75.38W
01/25/2020 M0.24 INCH MONROE PA ASOS
&&
STAARMANNThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 11:34 AM EST | River Flood Warning | PHI | Chester | 7 hr |
| Jan 25, 11:52 AM EST | Areal Flood Advisory | PHI | Berks, Bucks, Chester, Delaware, Lehigh, Montgomery | 3 hr |
| Jan 25, 11:52 AM EST | River Flood Warning | PHI | Delaware | 4 hr |
| Jan 25, 11:55 AM EST | Areal Flood Warning | PHI | Chester, Lehigh, Montgomery, Philadelphia | 3 hr |
| Jan 25, 12:02 PM EST | Areal Flood Warning | PHI | Chester, Delaware, Philadelphia | 3 hr |
| Jan 25, 12:57 PM EST | Areal Flood Warning | PHI | Chester | 5 hr |
| Jan 25, 2:59 PM EST | Areal Flood Warning | PHI | Chester, Delaware, Philadelphia | 3 hr |
| Jan 25, 3:00 PM EST | Areal Flood Warning | PHI | Chester, Lehigh, Montgomery, Philadelphia | 4 hr |
| Jan 25, 3:00 PM EST | Areal Flood Warning | PHI | Chester, Delaware | 2 hr |
| Jan 25, 4:05 PM EST | Areal Flood Warning | PHI | Montgomery, Philadelphia | 6 hr |
| Jan 25, 6:28 PM EST | River Flood Warning | PHI | Chester, Montgomery, Philadelphia | 7 hr |
| Jan 25, 10:29 AM EST | River Flood Warning | PHI | New Castle | 7 hr |
| Jan 25, 12:12 PM EST | River Flood Warning | PHI | New Castle | 4 hr |
Nearby
Areal Flood Warnings in Pennsylvania, 2020Areal Flood Warnings in Delaware, 2020Every areal flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.